|Side effect of PEP
Dec 29, 2004
I had a virginal sex with a girl who later confessed to being HIV positive. I am currently on PEP - Epivir/zerit/sustiva but experiencing sore throat/fatigue/muscle pain. Is that a sign of HIV infection or PEP
| Response from Dr. Henry
Those are very non-specific symptoms that are more likely related to side effects of your HIV meds than HIV infection. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.